Simplified Mathieu’s equation with linear friction

Journal Title: INCAS BULLETIN - Year 2016, Vol 8, Issue 2

Abstract

Consider a second order differential linear periodic equation. The friction coefficient is real positive constant. Some transformation of the solution and its first derivative allow writing two-order differential equations with void friction coefficients. The solutions of these equations are periodic functions or sum of periodic function and an oscillating function with monotone linear increasing amplitude. The second order equation with linear friction is recast as a first order system. The coefficients of the principal fundamental matrix solution of the system are explicit analytical functions.

Authors and Affiliations

Nicolae MARCOV

Keywords

Related Articles

INCAS SUBSONIC WIND TUNNEL

The INCAS Subsonic Wind Tunnel is a closed circuit, continuous, atmospheric pressure facility with a maximum speed of 110 m/s. The test section is octagonal ,of 2.5 m wide, 2.0 m high and 4 m long. The tunnel is powered...

Lamb Waves Tunning On Aluminium Plates for Structure Health Monitoring

The method for defects detection inside the mechanical structures, namely aerospace structures, using the Lamb waves is widespread because of its benefits: it is nondestructive, may reveal the presence and size of defect...

Military Training and Education: an Opportunity for V4 Co-Operation

The Visegrad Group needs success stories if its defence co-operation is to develop. The recent differences between Poland and the rest of the region, as well as the closing window of opportunity to improve interoperabili...

MDO approach for a two-stage microlauncher

The paper focuses on the multidisciplinary optimisation and preliminary design of a two-stage microlauncher capable of inserting a small 50 kg payload into Low Earth Orbit. The microlauncher is obtained using a MDO appro...

Download PDF file
  • EP ID EP107011
  • DOI 10.13111/2066-8201.2016.8.2.5
  • Views 99
  • Downloads 0

How To Cite

Nicolae MARCOV (2016). Simplified Mathieu’s equation with linear friction. INCAS BULLETIN, 8(2), 53-58. https://europub.co.uk/articles/-A-107011